# SDR MWEA030033

- Difficulty date: January 16, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,834 hours, 64,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 5910493533
- Condition: Dented
- Location: Sta 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AFT OF CARGO DOOR STATION 965 BETWEEN LONGERON 25-26 RIGHT.  --  FABRICATED AND INSTALLED DOUBLER.
